MAUDE Adverse Event Report: ARTHREX, INC. HYBRID FIBERTAK WITH NEEDLES, KNEE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. HYBRID FIBERTAK WITH NEEDLES, KNEE; NON-DEGRADABLE FIXATN FASTENER
Model Number HYBRID FIBERTAK WITH NEEDLES, KNEE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 23-dec-2025, a sales representative reported via email that an ar-3770sp hybrid knee fibertak anchor (knotless and knotted) was found to have a compromised blue loop after implantation into the patient¿s patella.Upon unwrapping the suture, it was observed that the blue loop had been packaged and cut in half.A replacement device was opened and used to complete the procedure.The issue occurred during an mpfl procedure on (b)(6) 2025.No patient harm was reported.Additional information was requested on 26-dec-2025.Additional information was received on 29-dec-2025: it was reported that the packaging was intact and properly sealed upon opening.The issue was first identified after the ar-3770sp hybrid knee fibertak anchor had already been implanted, when the compromised blue loop unraveled from the inserter handle.The compromised anchor was subsequently removed from the patient.The case was completed using an ar-2326bcc biocomposite swivelock.The surgery experienced a delay of less than one minute while moving on to the replacement anchor, and less than one minute of additional anesthesia was administered.According to the sales representative, the implant was broken from the start.No adverse patient effects were reported during or following the procedure due to this issue.It was confirmed that all fragments were retrieved.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to a manufacturing issue.However, no device was returned for physical examination, and no images were provided to verify the reported condition of the blue loop.

Brand Name
HYBRID FIBERTAK WITH NEEDLES, KNEE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24040136
Report Number1220246-2026-00170
Device Sequence Number10482638
Product Code MBI
UDI-Device Identifier00888867428065
UDI-Public(01)00888867428065(11)250707(17)300630(10)15461654
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYBRID FIBERTAK WITH NEEDLES, KNEE
Device Catalogue NumberAR-3770SP
Device Lot Number15461654
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown